# SDR CHQ000120

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N375
- Make and model: Emb EMB-145
- Aircraft serial: 145345
- Aircraft time: 35 hours, 25 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS SPOILER FAIL MESSAGE ON EICAS, ABORTED TAKEOFF.  SPOILER DEPLOYED, MESSAGE WENT OUT.  ATTEMPTED ANOTHER TAKEOFF, NO PROBLEMS NOTED.
